This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hi, my question is every time I have a urinalysis dip at my GP office my Ascorbic Acid in the urine is high 10mg/dl, I never take Vitamin C supplement or drink any kind of juices, I do have a little irritation/burning after urination, ( not during ) all other tests are normal in the urine and blood. My Physician does not seem to be worried. Any thoughts?
How are you? What other symptoms are present? Ascorbic acid may be obtained from other sources such as from your diet or multivitamins. This is water soluble and can be observed in the urine. However, ascorbic acid at higher concentration in urine samples can lead to false negative results in a number of urine tests and it is recommended that you have urinalysis done in a complete detail such as in a laboratory. Take care and regards.
Hi Dr Santos,
Other symptoms, burning and uncomfortable sensation a day after ejaculation that last about 2 to 4 days, i had a urinalysis done with 48 hours culture, with all normal results, only says mucus present, cystoscopy done 6 months ago with normal results, I should mention that on 3 different occasions past 2 years my semen analysis results showed PH 8.5 ( normal range 7.0 to 8.0 ), I keep reading online that it could be an infection and that all these symptoms are from the pH and ascorbic acid.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.